# SDR 2007FA0000463

- Difficulty date: May 14, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N3581E
- Make and model: Bbavia 11BC
- Aircraft serial: 11AC1813
- Engine: Lyc O235*
- Propeller: Snsnch M76AK
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OCCURRING AT WING STRUT ATTACH LOCATION.  CRACK AT BOTTOM EDGE AT ROOT FITTING.  POSSIBLE AGE OF SPAR CAUSING DELAMINATION.  LONGITUDINAL CRACK AT WING ROOT POSSIBLE EARLIER DAMAGE REPLACE WITH NEW WOOD SPAR (PN 5146L).  (K)
